# SDR 2002F00210

- Difficulty date: January 24, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FFG022AC
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM MDW, THE LEFT ENGINE DID NOT DEVELOP TAKEOFF POWER.  ACHIEVED 1.53 EPR SHOULD HAVE HAD 1.73 EPR.  TAKEOFF REJECTED AT 88 KNOTS.  THE LEFT ENGINE FUEL FLOW GOVERNOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
